# SDR DALA2017031402083

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 72,201 hours, 20,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY BAY LEFT TUNNEL STABILIZATION STRAP CRACKED AT BS 375 LBL 25.   ACCOMPLISHED A PERMENENT ON THE STRAP IAW SRM.
